李海英
发布时间: 2022-04-23   浏览次数: 23807


 


  

  

李海英  博士(后)   教授

博士生导师                 

                 Email: lihaiying@htu.edu.cn

                haiyingli2020@163.com



 简历

李海英,汉族,河南南阳人,民盟盟员,博士(),现为河南师范大学数学与信息科学学院教授,博士生导师。2001年在河南师范大学数学教育专业获学士学位, 2004年在河南师范大学基础数学专业获硕士学位(导师:杨长森教授), 随后在河南师范大学数学学院工作至今。其间2005-2008在武汉大学基础数学专业获博士学位(导师:刘培德教授)2011-2013在美国纽约州立大学Albany分校做博士后(导师:朱克和教授)


 教学工作

  • 复变函数河南省一流本科课程,负责

  • 数学分析河南省一流本科课程,参与

  • 泛函分析河南省研究生优质课程,参与

  • 主讲课程:数学分析复变函数泛函分析 


 研究领域

   泛函分析与复分析


 科研项目

  • 国家自然科学基金--面上项目(No. 11771126), 2018-2021, 主持

  • 国家自然科学基金--青年项目(No. 11201127), 2013-2015, 主持

  • 河南省高等学校重点科研项目计划(No. 18A110022), 2018-2020, 主持

  • 河南省基础与前沿技术研究计划项目(No. 122300410110), 2012-2014, 主持

  • 河南省高等学校骨干教师资助计划(No. 2011GGJS-062), 2011-2013, 主持

  • 河南省教育厅自然科学研究计划项目(No. 2010A110009), 2010-2012, 主持

  • 国家自然科学基金--面上项目(No. 11271112), 2013-2016, 第一参与人


 获奖情况

  • 河南省优秀硕士学位论文指导教师 (2013年、2017年、2023)

  • 河南省高等学校青年骨干教师 (2011)

  • 河南省首届自然科学学术奖--河南省自然科学优秀学术论文壹等奖 (2011)

  • 河南省首届自然科学学术奖--河南省自然科学优秀学术论文贰等奖 (2011)

  • 河南师范大学立德树人先进个人 (2021)

  • 河南师范大学优秀教师 (2018)

  • 河南师范大学第十届教学成果奖壹等奖2011


 指导研究生(全日制学术型)

指导研究生15人,其中毕业10人,曾荣获国家奖学金、河南省优秀硕士学位论文、河南师范大学优秀毕业生等荣誉称号,5人攻读博士学位:武汉大学、天津大学、重庆大学、天津工业大学、河南师范大学.


 主要论著


  • Haiying Li and Tianshui Ma, Nijenhuis operators induced by a class of pre-Lie bialgebras. Submitted (2024).

  • Haiying Li, Xiangrun Yang and Changsen Yang, On (n, p)-th von Neumann-Jordan constants for Banach spaces. Math. Inequal. Appl., accepted (2024).  (SCI)

  • Haiying Li and Yongqi Wang. Modified inertial projection methods for bilevel quasi-monotone variational inequalities. Filomat, 38(25) (2024).  (SCI)

  • Haiying Li, Xingfang Wang and Fenghui Wang. Projection and contraction method with double inertial steps for quasi-monotone variational inequalities. Optimization (2024).  https://doi.org/10.1080/02331934.2024.2323102   (SCI)  

  • Haiying Li, Jiaoying He and Fenghui Wang. Multi-step inertial algorithms for equilibrium, fixed point, general systems of variational inequalities and split feasibility problems. Indian J. Pure Appl. Math. (2024). https://doi.org/10.1007/s13226-024-00543-1   (SCI)

  • Haiying Li and Xingfang Wang. Two modified inertial projection methods for solving quasimonotone variational inequalities. Bull. Math. Soc. Sci. Math. Roumanie (N.S.)  (2024). https://ssmr.ro/bulletin/pdf/accepted-papers.pdf  (SCI)

  • Xiangrun Yang, Haiying Li* and Changsen Yang. On the L_{YJ}(\lambda,\mu, X) constant for the regular octagon space. Filomat 38(5) (2024): 1583-1593.  (SCI)

  • Haiying Li, Tianshui Ma and Shuanhong Wang, When Leibniz algebras are Nijenhuis? arXiv:2310.14267 (2023).

  • Haiying Li, Yulian Wu and Fenghui Wang. Convergence analysis for solving equilibrium problems and split feasibility problems in Hilbert spaces, Optimization 72(7)(2023):1863-1898. (SCI)

  • Haiying Li and Xingfang Wang. Subgradient extragradient method with double inertial steps for quasi-monotone variational inequalities. Filomat 37(29)(2023): 9823-9844. (SCI)

  • Haiying Li, Yulian Wu and Fenghui Wang. Inertial algorithms of common solutions for variational inequality, fixed point and equilibrium problemsJ. Nonlinear Convex Anal. 23(5) (2022): 859-877. (SCI)

  • Haiying Li, Fenghui Wang and Hai Yu. On the inertial relaxed CQ algorithm in Hilbert spaces, J. Nonlinear Var. Anal. 5(4) (2021): 549-559.   (SCI)

  • Haiying Li and Taotao Liu. Convexities of Gaussian integral means and weighted integral means for analytic functions. Czechoslovak Math. J. 69(144) (2019), no. 2, 525-543. (SCI)

  • Haiying Li and Wang Yaru. Some properties of (m,C)-isometric operators, Filomat 33(2019), no. 3, 971–980. (SCI)

  • Changsen Yang and Haiying Li. Generalized von Neumann-Jordan constant for the Banaś-Frączek space. Colloq. Math. 154 (2018), no. 1, 149–156.   (SCI)

  • Haiying Li and Zhitao Guo. On some product-type operators from area Nevanlinna spaces to Zygmund-type spaces. Filomat 31 (2017), no. 3, 681-698. (SCI)

  • Changsen Yang and Haiying Li. The James constant for the l3−l1 space. Acta Math. Sin. (Engl. Ser.) 32 (2016), no. 9, 1075-1079. (SCI)

  • Haiying Li and Tianshui Ma. Products of composition operators and integral-type operators from Zygmund-type spaces to Q_K spaces.  Math. Notes 99 (2016), no. 1-2, 261-271. (SCI)

  • 杨长森, 李海英. 空间几何常数. 科学出版社,2015.

  • Haiying Li. Convergence of Taylor series in Fock spaces. Studia Math. 220(2014), no. 2, 179-186. (SCI)

  • Haiying Li and Tianshui Ma. A construction of Hom-Yetter-Drinfeld category. Colloq. Math. 137(1)(2014), 43-65. (SCI)

  • Haiying LiCui Wang, etc. Products of composition  and n-th differentiation operators from α-Bloch space to Q_p space. Filomat 27 (2013), no. 5, 761-766. (SCI)

  • Haiying Li and Haixia Zhang. Volterra composition operators from generally weighted Bloch spaces to Bloch-type spaces on the unit ball. J. Nonlinear Sci. Appl. 5 (2012), no. 6, 412-417. (SCI)

  • Haiying Li and Tianshui Ma. On a Stević integral-type operator from generally weighted Bloch spaces to Bloch-type spaces  on the unit ball. Ars Combin. 96 (2010), 185-192. (SCI)

  • Haiying Li and Peide Liu. Weighted composition operators between H^∞ and generally weighted Bloch spaces on   polydisks. Internat. J. Math.21 (2010), no. 5, 687-699. (SCI)

  • Changsen Yang and Haiying Li.  An inequality between Jordan-von Neumann constant and  James constant. Appl. Math. Lett. 23 (2010), no. 3, 277-281. (SCI)

  • 杨长森, 左红亮, 李海英. 正算子理论. 武汉大学出版社, 2009.

  • Haiying Li and Xiangzhao Yang. Products of integral-type and composition operators from  generally weighted Bloch space to F(p,q,s) space. Filomat 23 (2009), no. 3, 231-241. (SCI)

  • Haiying Li and Peide Liu. Composition operators between   generally weighted Bloch space and Q_log^q space. Banach J. Math. Anal. 3 (2009), no. 1, 99-110. (SCI)

  • Haiying Li. Powers of an invertible (s,p)-w-hyponormal operator. Acta Math. Sci. Ser. B Engl. Ed. 28 (2008), no. 2, 282-288. (SCI)



 学术服务

  • 全国泛函分析空间理论学术联络组成员

  • Mathematical Review评论员(No.78067)

  • 多个杂志审稿人


关      闭
河南师范大学数学与信息科学学院  中国河南省新乡市建设东路46号  
邮政编码:453007  电话:0373-3326148  E-mail:math@htu.cn
版权所有©2010  all rights reserved.